AMS eContent Search Results
Matches for: msc=(20Bxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] F. Baumgartner and S. Geiss. Permutation invariant functionals of L\'evy processes. Trans. Amer. Math. Soc. 369 (2017) 8607-8641.
Abstract, references, and article information   
View Article: PDF

[2] Felix Rehren. Generalised dihedral subalgebras from the Monster. Trans. Amer. Math. Soc. 369 (2017) 6953-6986.
Abstract, references, and article information   
View Article: PDF

[3] Bart Kastermans. The complexity of maximal cofinitary groups. Proc. Amer. Math. Soc. 137 (2009) 307-316. MR 2439455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert L. Griess Jr. and A. J. E. Ryba Jr.. Finite simple groups which projectively embed in an exceptional Lie group are classified!. Bull. Amer. Math. Soc. 36 (1999) 75-93. MR 1653177.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1